Alert archive / Minnesota / River Flood Watches in 2010

River Flood Watch 27, NWS Twin Cities, MN

September 22, 2010Dakota County, Washington County, Minnesota; Pierce County, Wisconsin

NWS Twin Cities, MN issued this river flood watch at Sep 22, 2010, 8:50 PM CDT for Dakota County, Washington County, Minnesota; Pierce County, Wisconsin. It took effect at Sep 28, 2010, 5:48 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 22, 2010, 8:50 PM CDT (01:50 UTC)
In effect from
Sep 28, 2010, 5:48 PM CDT
Expired
Sep 24, 2010, 8:59 AM CDT
In force
Issued by
NWS Twin Cities, MN
Flood severity
None

Counties Dakota County, MN, Washington County, MN, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 61 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River Below Lock and Dam 2 - Hastings (HSTM5).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood watch went out at Sep 22, 6:17 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Sep 22, 6:17 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
617 PM CDT WED SEP 22 2010

.DISCUSSION...
FORECAST THINKING HASN/T CHANGED MUCH FROM PREVIOUS SHIFTS... WITH
A LARGE SCALE HEAVY RAIN EVENT STILL LOOKING TO UNFOLD IN A FEW
WAVES ACROSS THE AREA OVER THE NEXT 24 TO 36 HOURS. MADE SOME
CHANGES TO FLOOD WATCH AREAS AND TIMING THIS AFTERNOON... MAINLY
TO ACCOUNT FOR EARLIER ARRIVAL OF PCPN CURRENTLY ACROSS THE
SOUTHERN PORTION OF THE AREA. THE HEAVY RAIN IS THE MAIN
CONCERN... ALTHOUGH IT STILL APPEARS THERE WILL BE AT LEAST SOME
CHANCE FOR SEVERE WEATHER THROUGH THE EARLY EVENING HOURS AS GOOD
ELEVATED INSTABILITY AND EFFECTIVE SHEAR HELP TO SUPPORT SOME
EMBEDDED STRONG STORMS. NUMEROUS LARGE HAIL REPORTS SOUTHWEST OF
THE AREA THIS MORNING AND SO FAR THIS AFTERNOON ARE INDICATIVE OF
THE STRONG UPDRAFTS BEING SUPPORTED BY THE AFOREMENTIONED
INSTABILITY AND SHEAR. THE WARM SECTOR IS TRYING TO PUSH NORTH...
BUT THE TRAINING OF STORMS NORTH OF THE BOUNDARY THROUGH THE
SOUTHERN PORTION OF OUR AREA IS WORKING TO KEEP IT PINNED SOUTH
FOR THE CURRENT TIME... WHICH WILL HELP LIMIT CHANCES FOR WINDS TO
SOME EXTENT AND PARTICULARLY FOR TORNADO POTENTIAL. HOWEVER...
GIVEN THE STRONG LARGE SCALE SOUTHERLY SURGE... THE FRONTAL
BOUNDARY WILL KEEP WORKING TO LIFT NORTH. GOOD MOISTURE TRANSPORT
AND THETA-E ADVECTION WILL CONTINUE TO SUPPORT SHOWERS AND
EMBEDDED THUNDER ACROSS THE SOUTHERN PART OF THE AREA INTO THIS
EVENING... WITH FLOODING A DISTINCT POSSIBILITY IF SUFFICIENT
TRAINING OF ECHOES OCCURS. FARTHER NORTH WE SHOULD SEE PCPN
CONTINUE TO TRY AND EXPAND... ALTHOUGH SOME SUBSIDENCE ON THE
NORTH SIDE OF THE MORE ROBUST CONVECTION OVER OUR SOUTHERN CWFA
WILL WORK TO LIMIT THAT NORTHWARD PROGRESSION TO SOME DEGREE.
HOWEVER... STILL APPEARS THERE IS SUFFICIENT MOISTURE AND
ISENTROPIC ASCENT... PER THE 305K SURFACE... TO KEEP SOME PCPN
GOING ACROSS A GOOD PART OF THE AREA THROUGH THE EVENING HOURS...
EVEN IF THE HEAVIEST PCPN LOOKS LIKE IT MAY IMPACT THE SOUTHERN
PART OF THE AREA BETWEEN NOW AND MID EVENING.

THE MAIN LARGE SCALE WAVE... CURRENTLY OVER THE SOUTHWEST... WILL
LIFT NORTHEAST TOWARD THE AREA TONIGHT THROUGH THURSDAY... HELPING
TO DEVELOP A VIGOROUS SURFACE LOW IN THE LEE OF THE ROCKIES AND
BRING IT NORTHEAST ACROSS THE STATE THURSDAY. THE MODELS HAVE BEEN
VERY CONSISTENT THE PAST SEVERAL RUNS WITH RESPECT TO THE TRACK OF
THIS SYSTEM... AND ARE EVEN IN DECENT AGREEMENT ON THE HEAVY PCPN
AXIS. THE PLACEMENT OF PCPN TONIGHT INTO EARLY THURSDAY WILL BE A
BIT MORE FICKLE GIVEN THE SUBSTANTIAL CONVECTIVE COMPONENT... BUT
ON THURSDAY THE PCPN WILL BE PRIMARILY FORCED ON THE LARGE SCALE
AND WILL FOCUS ALONG A WSW-ENE ORIENTED AXIS OF STRONG
FRONTOGENESIS FROM CENTRAL MINNESOTA INTO NORTHERN WISCONSIN.
PRECIPITABLE WATER VALUES AOA 2 INCHES RUNNING 200-300 PERCENT OF
NORMAL WILL BE ADVECTED NORTHEAST INTO THE AREA AND WILL RESIDE
ALONG AND SOUTH OF THE AREA OF FRONTOGENESIS... LEADING TO THE
POTENTIAL FOR SIGNIFICANT PCPN TOTALS. OBVIOUSLY... THE PLACEMENT
OF HEAVY RAIN THIS AFTERNOON AND TONIGHT COULD HAVE A LARGE IMPACT
ON WHERE THE FLOOD POTENTIAL IS GREATEST ON THURSDAY... AND RIGHT
NOW IT LOOKS LIKE THE MAX AREAS MAY NOT OVERLAP TOO MUCH... WITH
THE BETTER ACTIVITY TONIGHT FARTHER SOUTH THAN THE ACTIVITY ON
THURSDAY. HOWEVER... THERE WILL STILL BE SOME OVERLAP OF THE RAIN
AREAS... AND BOTH BOUTS OF RAIN WILL BE SIGNIFICANT IN THEIR OWN
RIGHT... SO FLOOD POTENTIAL REMAINS HIGH. THE LARGE FOOTPRINT OF
HEAVY RAIN ALSO BRINGS THE POTENTIAL FOR LARGE STEM RIVER FLOODING
OVER THE COMING DAYS AND WEEKS.

SUBSIDENCE IN THE WAKE OF THURSDAY/S SYSTEM WILL START TO WORK IN
ON FRIDAY... ALTHOUGH SOME LINGERING PCPN ON ITS BACKSIDE WILL
IMPACT A PORTION OF THE AREA THROUGH FRIDAY MORNING. A SHORTWAVE
LOOKS TO ARRIVE QUICKLY ON NORTHWEST FLOW AND MOVE THROUGH THE
AREA FRIDAY NIGHT INTO SATURDAY... BRINGING A CHANCE FOR SOME
LIGHT PCPN TO THE AREA. THINGS THEN LOOK TO SETTLE DOWN FROM
SUNDAY THROUGH WEDNESDAY WITH LARGE SCALE RIDGING TAKING HOLD
ACROSS THE AREA. THE ECMWF AND GFS ARE IN FAIRLY GOOD AGREEMENT
DURING THE LATER PERIODS... AND THE HPC GUIDANCE GENERALLY FOLLOWS
A CONSENSUS OF THEIR FORECASTS... SO DID NOT STRAY TOO FAR FROM A
SOLUTION ALONG THOSE LINES.

&&

.AVIATION.../00Z TAF ISSUANCE/

VERY COMPLICATED AVIATION FORECAST AS A SERIES OF TSRA/SHRA MOVE
ACROSS SOUTHERN MN DURING THE NEXT 6 HRS AND HOW THIS WILL
TRANSLATE INTO IFR/MVFR CEILINGS NORTH OF THE CONVECTION...AND
MVFR/VFR CEILINGS WITH THE CURRENT SHRA/TSRA. ALTHOUGH THE VSBY
WILL BE IFR IN TSRA...MOST OF THE ACTIVITY SHOULD REMAIN BETWEEN
3-5SM IN SHRA/TSRA. ONLY A VERY SHORT PERIOD OF TIME SHOULD THE
VSBY LOWER TO 1SM OR LESS. HOWEVER...IF TRAINING OF THE TSRA
DEVELOPS...THERE COULD BE AN AREA THAT DOES HAVE THE VERY LOW
VSBYS...BUT THIS IS TOO COMPLICATED TO PINPOINT TOO FAR FROM THE
CURRENT OBSERVATIONS. ANOTHER PROBLEM IS WHETHER OR NOT THE
C0MPLEX OF TSRA/SHRA MOVES NORTHWARD INTO CENTRAL MN OVERNIGHT AS
THE CURRENT MODELS INDICATE. THIS WOULD LEAVE A PERIOD OF NIL WX
ACROSS S MN. AS PER CURRENT REGIONAL RADAR IS DEPICTING ACROSS
EASTERN SD...AND THE CONTINUED RE-GENERATION OF TSRA/SHRA...WILL
LIKELY CONTINUE THE WORSE CONDITIONS IN VSBYS/CEILINGS FOR
RWF/MSP/EAU/RNH FOR THE NEXT 3-6 HRS...WITH AXN/STC EXPECTED TO
SEE THE WORSE CONDITIONS TOWARD 6Z. THIS WILL LIKELY NEED TO BE
UPDATED AS RADAR TRENDS INDICATE IN THE NEXT FEW HRS. WNDS WILL
ALSO BE PROBLEMATIC AS TSRA WILL LIKELY CAUSE OUTFLOW BOUNDARIES
AND VARIABLE GUSTS OF 30 TO 40 KTS AS IT HAS IN THE PAST FEW HRS.
THEREFORE...WILL CONTINUE THE E/SE FLOW FOR RWF/MSP/RNH/EAU...WITH
MORE OF A E/NE FLOW AT STC/AXN. AFT 6Z...WNDS SHOULD BE MORE S/SE
AT RWF/MSP/EAU.

MSP...SEVERAL WAVES OF SHRA/TSRA WILL OCCUR DURING THE NEXT 3 TO 6
HRS...WITH VSBYS AS LOW AS 1/2SM AND CEILINGS AS LOW AS 500 FT.
HOWEVER...MOST OF THE PREVAILING CEILINGS/VSBYS SHOULD REMAIN IN
THE MVFR RANGE FOR MOST OF THE EVENING. AFT 6Z...IFR/LIFR MAY
DEVELOP AS THE COMPLEX OF SHRA/TSRA SHIFTS TO THE NORTH.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH THROUGH FRIDAY MORNING FOR BLUE EARTH-BROWN-
     FARIBAULT-FREEBORN-LE SUEUR-MARTIN-NICOLLET-REDWOOD-
     RENVILLE-RICE-SIBLEY-STEELE-WASECA-WATONWAN.

     FLOOD WATCH THROUGH FRIDAY MORNING FOR CARVER-CHIPPEWA-DAKOTA-
     DOUGLAS-GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-MCLEOD-
     MEEKER-POPE-RAMSEY-SCOTT-STEARNS-STEVENS-SWIFT-TODD-WRIGHT-
     YELLOW MEDICINE.

     FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH FRIDAY MORNING FOR
     ANOKA-BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-MORRISON-
     SHERBURNE-WASHINGTON.

WI...FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH FRIDAY MORNING FOR
     BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST.
     CROIX.

&&

TRH/JLT
Hazardous weather outlook, Sep 22, 4:03 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 PM CDT WED SEP 22 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
232115-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
403 PM CDT WED SEP 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATE THIS
AFTERNOON INTO TONIGHT FOR LOCATIONS ALONG AND SOUTH OF INTERSTATE
94. THE PRIMARY THREATS WITH THIS ACTIVITY WILL BE LARGE HAIL AND
HEAVY RAINFALL. HOWEVER... LOCALIZED DAMAGING WINDS ARE POSSIBLE
THROUGH THIS EVENING. THUNDERSTORMS WILL BE MOST PREVALENT ALONG
AND SOUTH OF INTERSTATE 90 THROUGH EARLY EVENING... WITH ACTIVITY
BECOMING MORE WIDESPREAD OVER THE REMAINDER OF THE AREA AS THE
NIGHT PROGRESSES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA INTO THURSDAY
AS A STRONG AREA OF LOW PRESSURE MOVES INTO CENTRAL MINNESOTA.
THIS LOW WILL SEND A COLD FRONT ACROSS THE AREA THURSDAY
AFTERNOON AND NIGHT. THIS WILL CONTINUE THE HEAVY RAIN AND FLOOD
THREAT FOR THE AREA. IN ADDITION... A FEW SEVERE THUNDERSTORMS
WILL BE POSSIBLE AHEAD OF THE COLD FRONT THURSDAY AFTERNOON AND
NIGHT ACROSS SOUTH CENTRAL AND EAST CENTRAL MINNESOTA INTO WEST
CENTRAL WISCONSIN... WITH THE GREATEST LIKELIHOOD FOR SEVERE WEATHER
ACROSS SOUTH CENTRAL MINNESOTA. THE PRIMARY THREAT FROM ANY
ACTIVITY ON THURSDAY WILL BE DAMAGING STRAIGHT LINE WINDS.

HEAVY RAINFALL EXPECTED FROM TODAY THROUGH THURSDAY NIGHT WILL
LEAD TO RISES ON MANY LOCAL STREAMS AND RIVERS. THIS MAY RESULT IN
SEVERAL RIVERS REACHING OR EXCEEDING FLOOD STAGE... ESPECIALLY
ACROSS CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN... FROM LATER
THIS WEEK INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS IN PROGRESS FOR PORTIONS OF THE
AREA... WITH ADDITIONAL ACTIVATION POSSIBLE TONIGHT.

In the hours before

Local storm report, Sep 22, 7:32 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
732 PM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             BUTTERFIELD             43.96N 94.79W
09/22/2010  M1.25 INCH       WATONWAN           MN   TRAINED SPOTTER

            RANGED FROM PEA TO HALF DOLLAR

&&

LRS
Local storm report, Sep 22, 7:47 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 PM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             1 SW SOUTH BRANCH       43.87N 94.57W
09/22/2010  M1.00 INCH       WATONWAN           MN   TRAINED SPOTTER

&&

JLT
Local storm report, Sep 22, 7:55 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
755 PM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             2 SSE SOUTH BRANCH      43.85N 94.54W
09/22/2010  M1.00 INCH       WATONWAN           MN   TRAINED SPOTTER

&&

JLT
Local storm report, Sep 22, 7:56 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             1 W TRUMAN              43.83N 94.46W
09/22/2010  M1.50 INCH       MARTIN             MN   LAW ENFORCEMENT

&&

JLT
Local storm report, Sep 22, 8:04 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
804 PM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             NW NORTHROP             43.74N 94.44W
09/22/2010  M1.00 INCH       MARTIN             MN   TRAINED SPOTTER

&&

JLT
Local storm report, Sep 22, 8:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
828 PM CDT WED SEP 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             WINNEBAGO               43.77N 94.17W
09/22/2010  M1.00 INCH       FARIBAULT          MN   TRAINED SPOTTER

&&

MTF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:39 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan51 min
Sep 22, 7:44 PM CDTFlash Flood WarningMPXBrown, Redwood6 hr
Sep 22, 8:22 PM CDTSevere Thunderstorm WarningMPXFaribault38 min
Sep 22, 8:50 PM CDTRiver Flood WatchMPXBlue Earth, Nicollet36 hr
Sep 22, 8:50 PM CDTRiver Flood WatchMPXLe Sueur, Scott, Sibley36 hr
Sep 22, 8:50 PM CDTRiver Flood WatchMPXDakota, Hennepin, Scott36 hr
Sep 22, 8:50 PM CDTRiver Flood WatchMPXDakota, Ramsey, Washington36 hr
Sep 22, 8:51 PM CDTSpecial Weather StatementMPXBlue Earth39 min
Sep 22, 9:05 PM CDTRiver Flood WarningMPXBlue Earth, Brown, Nicollet10 days
Sep 22, 9:05 PM CDTRiver Flood WarningMPXRedwood15 days
Sep 22, 9:15 PM CDTSevere Thunderstorm WarningMPXBlue Earth45 min
Sep 22, 9:21 PM CDTAreal Flood WarningMPXBlue Earth, Watonwan4 hr
Sep 22, 9:27 PM CDTSevere Thunderstorm WarningMPXFaribault33 min
Sep 22, 10:36 PM CDTSpecial Weather StatementMPXWaseca39 min
Sep 22, 11:16 PM CDTAreal Flood WarningMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more10 hr
Sep 23, 12:14 AM CDTAreal Flood WarningMPXGoodhue9 hr
Sep 23, 12:14 AM CDTSpecial Weather StatementMPXSteele31 min
Sep 23, 12:30 AM CDTRiver Flood WarningMPXGoodhue45 hr
Sep 23, 1:10 AM CDTRiver Flood WarningMPXGoodhue68 hr
Sep 23, 1:49 AM CDTRiver Flood WarningMPXGoodhue, Olmsted34 hr
Sep 23, 3:01 AM CDTFlash Flood WarningMPXBlue Earth, Faribault, Freeborn, Goodhue, Martin, Rice and 2 more6 hr
Sep 23, 6:28 AM CDTFlash Flood WarningMPXBrown, Le Sueur, Nicollet, Redwood, Watonwan3 hr
Sep 23, 8:39 AM CDTFlash Flood WarningMPXBlue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 11 more6 hr
Sep 23, 10:50 AM CDTRiver Flood WarningMPXScott10 hr
Sep 23, 11:55 AM CDTRiver Flood WarningMPXBlue Earth, Nicollet10 days
Sep 23, 11:55 AM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley15 days
Sep 23, 11:55 AM CDTRiver Flood WarningMPXCarver, Scott19 days
Sep 23, 11:55 AM CDTRiver Flood WarningMPXCarver, Hennepin, Scott18 days
Sep 23, 11:55 AM CDTRiver Flood WarningMPXDakota, Hennepin, Scott19 days
Sep 23, 12:06 PM CDTRiver Flood WatchMPXDakota, Goodhue5 days
Sep 23, 12:06 PM CDTRiver Flood WatchMPXDakota, Goodhue5 days
Sep 23, 2:25 PM CDTAreal Flood WarningMPXBlue Earth, Brown, Dakota, Faribault, Freeborn, Goodhue and 8 more48 hr
Sep 23, 5:28 PM CDTAreal Flood WarningMPXYellow Medicine6 hr
Sep 23, 1:57 AM CDTAreal Flood WarningMPXDunn, Eau Claire, Pepin, Pierce7 hr

Nearby

River Flood Watches in Minnesota, 2010River Flood Watches in Wisconsin, 2010Every river flood watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.